Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Tables of zeros and Gaussian weights of certain associated Laguerre polynomials and the related generalized Hermite polynomials


Authors: T. S. Shao, T. C. Chen and R. M. Frank
Journal: Math. Comp. 18 (1964), 598-616
MSC: Primary 65.05; Secondary 33.40
Erratum: Math. Comp. 26 (1972), 813.
MathSciNet review: 0166397
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.05, 33.40

Retrieve articles in all journals with MSC: 65.05, 33.40


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0166397-1
Article copyright: © Copyright 1964 American Mathematical Society